MAUDE Adverse Event Report: ENCORE MEDICAL L.P. TURON GLENOID SHOULDER; TURON PEGGED GLENOID IMPLANT, SIZE 46

ENCORE MEDICAL L.P. TURON GLENOID SHOULDER; TURON PEGGED GLENOID IMPLANT, SIZE 46
Model Number 520-01-246
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/31/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was due to a worn glenoid.The previous surgery and the surgery detailed in this investigation occurred 7.5 years apart.The healthcare professional indicated there was a significant adverse event to the patient.There was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the implant device history records (dhr), shows that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There were no nonconforming material reports associated with the product that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.The root cause of this complaint was a revision surgery due to worn glenoid.There were no findings during this investigation that indicate that the reported device was defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside of the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.
 
Event or Problem Description
Revision surgery - due to worn out glenoid.Revised total shoulder arthroplasty to hemi.

Brand Name
TURON GLENOID SHOULDER
Common Device Name
TURON PEGGED GLENOID IMPLANT, SIZE 46
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key8951840
Report Number1644408-2019-00819
Device Sequence Number2471699
Product Code KWS
UDI-Device Identifier00888912024969
UDI-Public(01)00888912024969
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K123982
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2017
Device Model Number520-01-246
Device Catalogue Number520-01-246
Device Lot Number192G1029
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2019
Initial Report FDA Received Date08/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age73 YR